Couldn't find what you looking for?

TRY OUR SEARCH!


I was diagnosed serious staphylococci infection last week. Doctor prescribed me clindamycin, and I’ve been still using it. I am interested in clindamycin’s side effects. I am penicillin allergic and have to use alternative drugs. I know that clindamycin is more toxic that penicillin is. Which side effects may occur during clindamycin usage?

Loading...


Clindamycin therapy may cause colitis. But as you are penicillin allergic patient, clindamycin is drug of choice for you. It may cause nausea, vomiting and diarrhea. Colitis may occur during or after antibacterial treatment. Other common side effects are hypersensitivity reactions, like morbilliform skin rashes. Exfoliate dermatitis may occur on mucous membranes. Clindamycin may disturb liver function. But untreated infection is always more dangerous than side effects of drug that is used in treatment.
Reply

Loading...